Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Query about headache and hair loss - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   In the last week, the right side of my head has started to feel--more like a tingly feeling. At first, I felt it about once a day. After 5 days, I am now feeling it more freqently through out the day. Any suggestions on what this may be?
Doctor :   hello
User :   Helllo
Doctor :   mayb less
User :   any insights on what may be going on...
Doctor :   may i know your age and gender please
User :   female
User :   40
Doctor :   do you have any other medical condition ??
User :   No...not that I know of
User :   no head aches either
Doctor :   any tests you went underwent ?
User :   no
Doctor :   Are you on any long term medication ?
User :   none
User :   no headaches or neck pain either
Doctor :   ok, Any hair loss you are experiencing ?
Doctor :   Are you there ?
User :   no
User :   no hair loss
User :   in the last episode, the tingling feeling started to approach the right side of my face
Doctor :   ok, i would consider the sensation you have related to vascular problem
User :   what does that mean
Doctor :   can be related to circulation
User :   how so? can you provide any other info
Doctor :   i will advice you MINTOP 5%
User :   what does that mean?
Doctor :   thats the medication name]
Doctor :   apply it on your scalp
Doctor :   you will find relief
User :   i see
User :   the numbness does not bother me very much, but i should get to the root of the problem
Doctor :   it will dilate and improve circulation
User :   does it mean the circulation near my scalp is poor?
User :   what could be the cause? diet?
Doctor :   do you have any stress
User :   no more than normal...I have had much worse stress in the past
Doctor :   ok
Doctor :   well dont worry
Doctor :   just apply the medication on alternate days in the night before going to bed
Doctor :   for 2 weeks
User :   it sounds like this is not a serious issue
Doctor :   no not at all
User :   any side effects that i can expect? and how soon can I expect improvement?
Doctor :   its safe
Doctor :   you will be fine in 4-5 days
User :   ok - thanks
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor